# SDR AALA20180223003

- Difficulty date: February 22, 2018
- Submitted: March 7, 2018
- Operation: Air carrier
- Aircraft: N940AN
- Make and model: Boeing 737823
- Aircraft serial: 30598
- Aircraft time: 53,661 hours, 21,895 cycles
- System (JASC): 4910 · APU Cowling/Containment
- Part: Angle
- Part number: 148A862024
- Condition: Corroded
- Location: Bs 1088-1095
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON THE HORIZONTAL ANGLE,  LEFT SIDE OF AUXILLIARY POWER UNIT COMPARTMENT LOCATED BETWEEN BS 1088 AND 1095.  REPLACED THE HORIZONTAL ANGLE IAW DRAWING  148A8600, AND 51-00-05-R1.
